# SDR DALA1162040935

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 60,103 hours, 45,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY AISLE LIGHT AT ROW 11 RIGHT INOPERATIVE.  MAINTENANCE REPINNED THE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
